MO withdrawal symptoms?

Discussion in 'Women in Reboot' started by moonshine94, May 30, 2018.

  1. moonshine94

    moonshine94 Fapstronaut

    14
    20
    3
    This are my symptoms for one week straight (I'm on day 21)
    -Weakness and fatigue
    -Daily migraines
    -Nausea
    -Brain fog
    -Irritable
    -Cravings to MO
    -Dry skin
    -Not wanting to be around people
    Could all these physical symptoms really be from MO? It feels like what I would expect from a hardcore drug addiction and I didn't even think I was that addicted to MO (I.e i didn't MO everyday). I want this to go away so bad.
     
    Ginny Weasley and Soberhopeful like this.
  2. Teuthtobetold1

    Teuthtobetold1 Fapstronaut

    205
    151
    43
    Yea, its a sign of addiction to pmo as pmo leads to dopamine increase and u are addicted to the dopamine, similar to what other drug addicts are addicted to drugs
     
  3. Teuthtobetold1

    Teuthtobetold1 Fapstronaut

    205
    151
    43
    As u go on in ur journey, the symptoms will slowly go away but u will need to put in effort as well
     
  4. GhostWriter

    GhostWriter Fapstronaut

    1,973
    2,553
    143
    I'm no Doctor, but this sounds characteristically like hypothyroid!
     
  5. Soberhopeful

    Soberhopeful Fapstronaut

    97
    107
    43
    The longer we do PMO, the harder and the longer the withdrawals. My withdrawals can last anywhere from 1-3 days. God is with you.
     
  6. Teuthtobetold1

    Teuthtobetold1 Fapstronaut

    205
    151
    43
    I
    I have these, and really goes away the longer i stay away from pmo, its a matter of u mess up ur body hormones
     
  7. Maltheal

    Maltheal Fapstronaut

    112
    324
    63
    I belegt these symptoms are due to dopamine withdrawal from your system but these symptoms should go away as you progress through the days one by one your body will go back to normal don’t worry and if these symptoms stayed for more than a week or two i suggest you go see a doctor but it’s more likely that it’s gonna be over soon
     
  8. moonshine94

    moonshine94 Fapstronaut

    14
    20
    3
    Thanks for the responses. Unfortunately my symptoms didn't go away and got significantly worse after this.like hellishly worse I've been to the doctor for tests e.t.c. I currently don't have t
    Hese symptoms instead have dizziness, tingling in my body anxiety and mood swings. The severity of my symptoms are decreasing but it's still gonna be a while before I lead a normal life. Unless a medical cause can be found it seems like I was just unlucky and developed PAWs which will probably last a while longer. Though I know it will end if that is the case. Hope you're all getting on better than me
     
    Ginny Weasley likes this.
  9. SpiritAnimal

    SpiritAnimal Fapstronaut

    Its dopamine withdrawal i've had all that plus really worrying heart palpitations, feeling cold & poorly. And anxiety, feeling low. Seemed to last 3 weeks. The skin drying out is great for me though as my mild acne has cleared up! Just entering week 4 & it all seems to be improving. Yesterday i nearly caved my body was telling me to MO or shove my partners face between my legs SO BAD. I don't know how i resisted it but it seems to have been my body having one last-ditch attempt to get dopamine before it regulated a bit. Feeling great today for the first time in ages. I'm hoping the worst is behind me now, but I expect to still suffer it on & off. Hope you're feeling better soon
     
    moonshine94 and Ginny Weasley like this.

Share This Page